# SDR FDEA202203100626

- Difficulty date: March 10, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: A55276055002
- Part serial: CP1299
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA WAS FOUND AT L/H ELEVATOR UPPER SKIN PANEL NO.20(150MM X   90MM) SCREW AREA. ACCOMPLISHED THE WATER TRAPPED AREA CAT.A REPAIR I.A.W A300-600F SRM 55-21-12-201   PARA.5J P268-270 FIG 212 (SHEET 3)
